# SDR 2010FA0000197

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: General aviation
- Aircraft: N83M
- Make and model: Gulstm GV
- Aircraft serial: 557
- Aircraft time: 5,073 hours, 2,788 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856TK1
- Part serial: 243090
- Condition: Grooved
- Location: Pitot/Static
- Part time: 410 hours, 187 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WROTE UP ALTIMETER SPLIT, WITH MADC NR 2 SHOWING 240' DIFFERENCE FROM MADC NR 1 & 3.  MX PERFORMED PITOT/STATIC LEAK CHECK WHICH SHOWED A STATIC LEAK BEYOND LIMITS FOR MADC  NR 2.  TROUBLESHOT SYS AND FOUND THE LOWER LT PITOT/STATIC PROBE TO BE LEAKING.  UPON EXAMINATION OF THE PROBE, FOUND TOOLING MARKS FROM THE MFG AT THE AFT PART OF THE TUBE WHICH RESULTED IN SMALL HOLES WHICH ENABLED THE STATIC AIR PRESSURE TO LEAK OUT.
